# SDR SWAA2024120548422

- Difficulty date: October 14, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BULKHEAD PANEL 121HW AT FWD CARGO COMPARTMENT 2024-633814<[01] REPLACED LOWER STRUCTURAL SECTION AND FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING 153A1510 REV:H SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK CARD COMPLETED  REPLACED LOWER STRUCTURAL SECTION AND FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING 153A1510 REV:H SEE INDIVIDUAL SIGNOFFS BELOW
